Quadrature Formulas Obtained by Variable Tranformation.

Hidetos Takahasi; Masatake Mori

Numerische Mathematik (1973)

  • Volume: 21, page 206-219
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Takahasi, Hidetos, and Mori, Masatake. "Quadrature Formulas Obtained by Variable Tranformation.." Numerische Mathematik 21 (1973): 206-219. <http://eudml.org/doc/132226>.

author = {Takahasi, Hidetos, Mori, Masatake},
journal = {Numerische Mathematik},
pages = {206-219},
title = {Quadrature Formulas Obtained by Variable Tranformation.},
url = {http://eudml.org/doc/132226},
volume = {21},
year = {1973},

AU - Takahasi, Hidetos
AU - Mori, Masatake
TI - Quadrature Formulas Obtained by Variable Tranformation.
JO - Numerische Mathematik
PY - 1973
VL - 21
SP - 206
EP - 219
UR - http://eudml.org/doc/132226
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.